Some medications cause an intolerance to cold. I found that if I used a sip of vinegar once a day to combat acid indigestion, it caused not only an intolerance to cold for me but also an actual allergic reaction to cold where ever I touched something cold. It didn't have to be real cold to cause the reaction just a little cool. Like walking bare footed on a cool floor or air hitting my wet body after a shower. The same reaction happened when I took some anti-biotics for an infection winter before last.
Your tummy symptoms sounds like indigestion is that what the medication is for? Could be causing the intolerance too.
I found this next bit on the Mayo Clinic web site:Is there such a thing as an allergy to cold weather? When exposed to cold temperatures, the skin on my face, neck and hands gets red and itchy.
As strange as it sounds, it is possible to have an allergy to cold temperatures. Doctors refer to this as cold hives (urticaria).
In some people, skin exposure to cold temperatures triggers the release of histamine and other chemicals into the skin. This results in skin redness, itching, swelling and hives. Although symptoms may begin during the cold exposure, they're often worse during rewarming of the exposed skin.
The cause of cold urticaria isn't clear. But certain people appear to have overly sensitive histamine-containing skin cells.
As much as possible, people with cold urticaria should avoid exposure to cold air as well as cold water. For example, swimming in cold water is the most common cause of a severe, whole-body reaction — leading to fainting, shock and even death.
If you think you have cold urticaria, consult your doctor. Treatment may include antihistamines taken before cold exposure. Cyproheptadine (Periactin) may be especially useful for treatment of cold urticaria. Rarely, cold urticaria is associated with an inherited condition called familial cold autoinflammatory syndrome.
That was an anti fungal med for an ear infection that I took winter before last not antibiotics. Sorry.
You may want to evaluate what meds or herbs you may be on.
I was on a tricyclic antidepressant medication called Pamleor and I never had problems with my stomach. I could eat anything I wanted. Since I'm off that medicine I actually have an intolerance to cold. Also I've lost so much weight with the stomach issues that I don't really have any meat on me. I kid with my girlfriend I always wanted to be cut and rippled but not at this price. LOL Now I am on Nexium for excess acid. And the Donnatol is a medication that is an anticholenergic to slow down the bowels and a med for nausea. I think the stomach thing and hardly any meat on me is causing the cold intolerance. It could be that anxiety and stress (and I have a lot right now) might be a cause.
You seem to have a good handle on it.
Best of luck.
I have chrons and when it was active, I lost lots of weight. I was also cold all the time. I would have bouts of shivers and spiked fever and then be washed out the next day. I finally had bowel resection and was enemic so this might have contributed to the cold intolerence.
What kind of stomach pains do you have?
My chrons is in my small intestine and my pain was in the lower right abdomen. But if it had been in the large intestine the pain would have been elsewhere.
You might want to see a gastroenterologist and have it check out.
I've been to a GI doc and they did Endoscopic and found esophagitis and gave me nexium (so I have excess acid). And I had a CT of lower intestines, (nothing), and a gastric emptying study, (borderline gastroparesis), which the docs say that a large percentage of the population probably have borderline gastroparesis even though they don't have symptom. Also I just have loose bowels usually in the morning and sometimes vomiting.